# SDR 9803429604

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 2810 · Fuel Storage
- Part: Vent Valve
- Condition: Stuck
- Location: Right
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL QUANTITY INDICATOR DROPPED IN EXCESS OF NORMAL FUEL BURN AFTER TAKEOFF.  FLIGHT WAS RETURNED TO OKC AND LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED STICK READINGS WITH FUEL QUANTITY INDICATORS.  NO DISCREPANCIES WERE NOTED.  IT IS SUSPECTED THAT THE RIGHT FUEL CLIMB VENT VALVE WAS STUCK OPEN DURING CLIMB.  AIRCRAFT WAS REFUELED TO PROPER LEVELS AND RETURNED TO SERVICE.
